Thread: Wierd Nipple Secretion ?!
08-03-2004, 04:39 PM #1New Member
- Join Date
- Aug 2004
Wierd Nipple Secretion ?!
My friend started to use a pro-hormone ( no really it is my friend ) I think it is M1-T but he wont tell me for some reason. He decided to pick up his shirt and show me that he could swueeze his nipple and it omitted some nasty stuff. Now, he is young and I told him to young (17)to be on that especially because he is not matured physicaly for his age. I told him to stop using it immediatly but should I get him an anti-estrogen agent or is it more serious then that?
08-03-2004, 04:46 PM #2Anabolic Member
- Join Date
- Jun 2004
Very serious, he sounds way immature. Tell him he is growing tits
08-03-2004, 04:47 PM #3Originally Posted by narcis6
sounds like prolactin build up .. which will cause lactation of the breast in women and in men .. from things like Trenbolone or fina or deca .
Put him on some B6 at 600mg ed till it subsides then to 200mg ed thereafter
but, find out what it is... it could be something else.
08-03-2004, 04:48 PM #4
08-03-2004, 05:21 PM #5
Ahhh, to be 17 and stupid again.
08-03-2004, 05:23 PM #6
prolactin related gyno symptons.... fix that **** quick or your boys gonna have a nice set.... ferma, bromo, or B6 should do him right...best of luck!
08-03-2004, 06:51 PM #7
The reason he won't tell you is most likely he is on a deca cycle & thought saying pro-hormone would change something...only 17...well get him on the B6 or something for lactation...it can't hurt. good luck.
08-03-2004, 06:52 PM #8
Sounds like he is way too young and also on something else other than pro hormones.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)